Homology of the Zeta Function for Diffeomorphisms
Publications mathématiques et informatique de Rennes, no. S4 (1975), article no. 7, 14 p.
@article{PSMIR_1975___S4_A7_0,
     author = {Franks, John M.},
     title = {Homology of the Zeta Function for Diffeomorphisms},
     journal = {Publications math\'ematiques et informatique de Rennes},
     eid = {7},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S4},
     year = {1975},
     language = {en},
     url = {www.numdam.org/item/PSMIR_1975___S4_A7_0/}
}
Franks, John M. Homology of the Zeta Function for Diffeomorphisms. Publications mathématiques et informatique de Rennes, no. S4 (1975), article  no. 7, 14 p. http://www.numdam.org/item/PSMIR_1975___S4_A7_0/

1. M. Artin and B. Mazur, On Periodic Points , Annals of Math. (2) 81 (1965), 82-99. | MR 176482 | Zbl 0127.13401

2. R. Bowen, Topological Entropy and Axiom A , Proc. Sympos. Pure Math. 14, Amer. Math. Soc. Providence R . I. , 23-42. | MR 262459 | Zbl 0207.54402

3. R. Bowen and O. Lanford, The Zeta Function of Subshifts, Proc. Sympos. Pure Math. 14, Amer. Math. Soc. Providence R . I.

4. J. Franks, Morse Inequalities for Zeta Functions, to appear in Annals of Math. | MR 385929 | Zbl 0307.58016

5. J. Franks, A Reduced Zeta Function for Diffeomorphisms, to appear. | MR 494304 | Zbl 0405.58037

6. J. Guckenheimer, Axiom A and no cycles imply ζ(f) rational. Bull. Amer. Math. Soc. 76 (1970), 592-594. | MR 254871 | Zbl 0196.27002

7. A. Manning, Axiom A diffeomorphisms have rational zeta functions, Bull. London Math. Soc. 3 (1971), 215-220. | MR 288786 | Zbl 0219.58007

8. A. Manning, There are no new Anosov Diffeomorphisms on Tori, Amer. Jour. of Math. 96 (1974), 422-429. | MR 358865 | Zbl 0242.58003

9. J. Milnor, Morse Theory, Annals of Math. Studies 51, Princeton Univ. Press, 1963. | MR 163331 | Zbl 0108.10401

10. D. Ruelle and D. Sullivan, Currents, Flows, and Diffeomorphisms, Preprint I.H.E.S., 084, 1974. | MR 415679 | Zbl 0321.58019

11. M. Shub and R.F. Williams, Entropy and stability , to appear in Topology. | MR 415680 | Zbl 0329.58010

12. S. Smale, Differentiable Dynamical Systems, Bull. Amer. Math. Soc. 73, . (1967), 747-817. | MR 228014 | Zbl 0202.55202

13. S. Smale, The Ω- Stability Theorem, Proc. Sumpos. Pure Math., 14 (1970), 289-297. | MR 271971 | Zbl 0205.54104